# SDR HALA2020112000211

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8186
- Aircraft time: 6,275 hours, 1,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Detached
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT, 2R DOOR STRING/SAFETY PIN NOT ATTACHED TO DOOR.  RESECURED 2R SAFETY PIN.  SECURITY CHECK OK.
